A remark on the topological entropies of covers and partitions
No hay miniatura disponible
Archivos
Fecha
2007-01-01
Autores
Profesor/a Guía
Facultad/escuela
Idioma
en
Título de la revista
ISSN de la revista
Título del volumen
Editor
POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN
Nombre de Curso
Licencia CC
Licencia CC
Resumen
We study if the combinatorial entropy of a finite cover can be computed using finite partitions finer than the cover. This relates to an unsolved question in [R] for open covers. We explicitly compute the topological entropy of a fixed clopen cover showing that it is smaller than the infimum of the topological entropy of all finer clopen partitions.
Notas
INDEXACIÓN: WEB OF SCIENCE.
Palabras clave
topological entropy, symbolic dynamics, local variational principle, total domination
Citación
STUDIA MATHEMATICA, Volume 182, Issue 3, Page 273-281